# SDR 07FDEA04716

- Difficulty date: November 2, 2007
- Submitted: November 2, 2007
- Operation: Air carrier
- Aircraft: N369FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46607
- Aircraft time: 72,855 hours, 29,814 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: ABA72006
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN R1 DOOR FWD JAMB DURING PERFORM OAN J/C SP10240272-7001-2J FOUND CRACK ON FRAME.  REPAIRED FRAME IAW SRM 53-00-01 VOL I FIG 8.
